Application of a lemma on bilinear forms to a problem in nonlinear oscillations. (English) Zbl 0257.34041


34C25 Periodic solutions to ordinary differential equations
15A63 Quadratic and bilinear forms, inner products
70K99 Nonlinear dynamics in mechanics
Full Text: DOI


[1] C. L. Dolph, Nonlinear integral equations of the Hammerstein type, Trans. Amer. Math. Soc. 66 (1949), 289 – 307. · Zbl 0036.20202
[2] Sze-tsen Hu, Elements of modern algebra, Holden-Day, Inc., San Francisco-London-Amsterdam, 1965. · Zbl 0187.00701
[3] Serge Lang, Algebra, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. · Zbl 0193.34701
[4] -, Analysis. II, Addison-Wesley, Reading, Mass., 1969.
[5] A. C. Lazer and D. A. Sánchez, On periodically perturbed conservative systems, Michigan Math. J. 16 (1969), 193 – 200. · Zbl 0187.34501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.